# SDR DALA2017012000520

- Difficulty date: January 19, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 59,660 hours, 24,056 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SHOWS CLOSED WITH HANDLE IN OPEN POSITION.  HANDLE WILL NOT MOVE AND DOOR WILL NOT OPEN.  REPOSITIONED THE R2 DOOR HANDLE TO CLOSED POSITION IAW AMM 52-11.  OPS CHECKED GOOD, OK FOR SERVICE.
